Alert archive / Indiana / Tornado Warnings in 2013
Tornado Warning 41, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 26, 2013, 7:05 PM EDT for Pike County, Indiana. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 26, 2013, 7:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Pike County, IN
The radar
The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:16 PM EDT | FUNNEL CLOUD | Otwell, IN | SPOTTERS REPORT FUNNEL CLOUD OF VARYING INTENSITY...OCCASIONALLY SEEMS TO DISSIPATE |
| Jun 26, 7:16 PM EDT | TSTM WND DMG | Otwell, IN | LATE REPORT FROM EVENING OF 6/26. POSSIBLE TORNADO. LARGE EQUIPMENT SHED DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
573
WFUS53 KPAH 262305
TORPAH
INC125-262330-
/O.NEW.KPAH.TO.W.0041.130626T2305Z-130626T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
605 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PIKE COUNTY IN SOUTHWEST INDIANA...
* UNTIL 630 PM CDT
* AT 600 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR PETERSBURG...AND MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD AT 603 PM.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN PIKE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3853 8715 3854 8711 3851 8707 3840 8707
3846 8733 3852 8731 3853 8727 3855 8724
3855 8723 3856 8721 3856 8719
TIME...MOT...LOC 2305Z 285DEG 23KT 3852 8718
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
947
WWUS53 KPAH 262321
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
621 PM CDT WED JUN 26 2013
INC125-262330-
/O.CON.KPAH.TO.W.0041.000000T0000Z-130626T2330Z/
PIKE IN-
621 PM CDT WED JUN 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PIKE COUNTY
IN SOUTHWEST INDIANA UNTIL 630 PM CDT...
AT 618 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHEAST OF WINSLOW...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...WEATHER SPOTTERS CONTINUED TO REPORT A FUNNEL CLOUD NEAR
OTWELL AT 616 PM.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN PIKE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3853 8715 3854 8711 3851 8707 3840 8707
3848 8724 3855 8724 3855 8723 3856 8721
3856 8719
TIME...MOT...LOC 2320Z 291DEG 33KT 3847 8709
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:37 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 26, 6:37 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
537 PM CDT WED JUN 26 2013
.MESOSCALE DISCUSSION...
ISSUED AT 527 PM CDT WED JUN 26 2013
IN MONITORING THE ST. LOUIS /KLSX/...PADUCAH /KPAH/ AND EVANSVILLE
/KVWX/ RADARS THE PAST HOUR...THERE HAS BEEN INDICATIONS THAT THE
THUNDERSTORM UPDRAFTS FROM THE STRONG TO SEVERE STORMS OVER THE
ST. LOUIS AREA ARE COMBINING UPDRAFTS TO FORM A MORE COORDINATED
INFLOW. THERE HAS BEEN SOME BALANCING ISSUES WITH THE COLD POOLS
ASSOCIATED THESE THUNDERSTORMS...BUT THERE HAS ALSO BEEN SOME
EVIDENCE OF SOME LARGER SCALE BOOKEND MESOS SOUTHEAST AND EAST OF
DOWNTOWN ST. LOUIS.
THERE IS DEFINITELY UNDIRECTIONAL WIND FLOW /FROM THE KLSX VAD
WIND PROFILE/ OF 30-40 KNOTS. THERE MAY BE SOME DISCRETE CELL
DEVELOPMENT ON SOME OF THE INITAL OUTFLOW AHEAD OF THESE
STORMS...BUT THE KEY WILL BE IF A REAR INFLOW JET CAN DEVELOP WITH
THESE STORMS. IF THIS OCCURS...THE LIKELIHOOD OF WIND DAMAGE
POTENTIAL SHOULD INCREASE OVER PARTS OF PERRY COUNTY IL AND
MO...AS WELL AS JACKSON COUNTY IL.
ONE OF THE LIMITING FACTOR FOR A COORDINATED LINE OF STORMS WILL
BE THE POOL OF THETA-E AIR AHEAD OF THE STORMS. AS OF 5 PM...THE
MAY AXIS IS ORIENTED IN TWO LINES. THE FIRST IS RUNNING FROM NEAR
FARMINGTON MO TO CAIRO IL...THE OTHER FROM PINCKNEYVILLET TO
HARRISBURG IL.
WILL BE A BALANCING ACT BETWEEN SHEAR AND INSTABILITY THROUGH 8 PM
CDT IN THIS AREA TO SUSTAIN COORDINATED UPDRAFTS.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1248 PM CDT WED JUN 26 2013
ONGOING CONVECTION HAS QUIETED ATTM...HOWEVER...LAPS DATA DOES
SHOW SURFACE BASED CAPES RIDGING AT 3K PLUS J/KG ALONG OUR
SOUTHERN/EASTERN CWA BORDER...AS WELL AS JUST WEST OF THIS
MORNING'S CONVECTION ACROSS SCNTL MO. THE PROBLEM THERE IS THAT
THE SOUNDINGS FROM SGF/LZK SHOW A WARM LAYER ALOFT THAT MAY CAP
CONVECTIVE CHANCES SOMEWHERE TO OUR WEST...THEN THE CONVECTIVE
INHIBITION ERODES AS YOU GO FURTHER EAST. HENCE THE JUST ISSUED
SVR TSM WATCH MAINLY EAST OF THE MS RIVER. WILL CARRY POPS FA-WIDE
THOUGH...TAPERING FROM LOWEST WEST TO HIGHEST EAST. DAMAGING WINDS
WILL BE THE PRIMARY THREAT.
LAKE WIND ADVISORY WILL CONTINUE THRU DIURNAL HOURS WITH 10-20 MPH
AVERAGES AND SOME HIGHER GUSTS. HEAT INDEX OUTSIDE OF CONVECTIVE
AREAS ARE MEETING TRIPLE DIGITS AS EXPECTED SO OUR STATEMENT
HIGHLIGHTING HEAT INDEX LIKEWISE REMAINS IN EFFECT.
THE MESO-MODELING SUGGESTS A SLIGHT EASTWARD/SOUTHWARD SHIFT IN
MAX PCPN AREA BUT NOT ENOUGH TO PRECLUDE US ENTIRELY. BUT AFTER
TONIGHT...WE ANTICIPATE A DRY WINDOW THURSDAY AS FLOW BEGINS
TRANSITION TO NWLYS ALOFT.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 243 PM CDT WED JUN 26 2013
IN THE EXTENDED PORTION OF THIS FORECAST...THE ATTENDANT SHORTWAVE
THAT PLACED THE WFO PAH FORECAST AREA INTO NORTHWEST FLOW HAS
ALREADY PUSHED EAST OF THE AREA. HOWEVER...THE SURFACE FRONTAL
BOUNDARY REMAINS FIXED ACROSS SOUTHWEST SECTIONS OF THE
AREA...MAINLY OVER SOUTHEAST MO/EXTREME SOUTHERN IL/SOUTHWEST KY
INTO EARLY FRIDAY. GIVEN THE FAST FLOW ALOFT IN THE VICINITY OF
CHANNELED VORTICITY FURTHER TO THE NORTHEAST...KEPT A SMALL CHANCE
FOR CONVECTION IN PLACE. THERE IS A BRIEF PERIOD OF CLEARING LATE
FRIDAY INTO FRIDAY NIGHT AS THE SURFACE BOUNDARY IS PUSHED SOUTH
OF THE WFO PAH FORECAST AREA.
ANOTHER SHORTWAVE ROTATES THROUGH THE SOUTHERN GREAT LAKES AROUND
THE MAIN CLOSED LOW IN THE EASTERN GREAT LAKES/NORTHEAST FRIDAY
NIGHT. LIFT ASSOCIATED WITH THIS LOW WILL ACCESS ENOUGH MOISTURE
TO AT GENERATE A SMALL CHANCE OF ELEVATED SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS THE NORTHERN HALF OF THE AREA ON
SATURDAY...OVERSPREADING THE REMAINDER OF THE WFO PAH FORECAST
AREA ON SUNDAY.
FROM SUNDAY THROUGH TUESDAY...AS THE MID-ATLANTIC HIGH BUILDS AND
THE WESTERN U.S. RIDGE REMAINS FIXED...THE DEVELOPING CLOSED LOW
OVER THE SOUTHERN GREAT LAKES RETROGRADES AND DROPS SOUTH INTO THE
MIDDLE AND LOWER MISSISSIPPI VALLEY. GIVEN UNCERTAINTY ASSOCIATED
WITH THE EXACT LOCATION OF THE UPPER LOW...LEANED TOWARD A BLEND
OF THE ECMWF/GFS MODEL SOLUTIONS. THIS WILL LEAD TOWARD A MORE
HOMOGENIZED POPS/WEATHER GIVEN THE PROXIMITY OF THE UPPER LOW
WITHIN OR NEAR THE WFO PAH FORECAST AREA. THERE MAY BE MORE NON-
DIURNAL CHANCES FOR RAIN AS THE LOW RESIDES WITHIN THE AREA
BETWEEN SUNDAY INTO NEXT WEDNESDAY.
ONE BENEFIT WILL BE LOWER THICKNESSES /LOWER TEMPERATURES/ DUE TO
INCREASE CLOUDS...RAIN CHANCES AND WEAK COLD AIR ADVECTION GIVEN
PERSISTENT NORTHWEST SURFACE FLOW. TEMPERATURES SHOULD REMAIN IN
THE LOW TO MIDDLE 80S /EVEN UPPER 70S AT SOME LOCATIONS SUNDAY/
THROUGH MONDAY...RETURNING TO THE 90S NEXT TUESDAY AND WEDNESDAY.
&&
.AVIATION...
ISSUED AT 1248 PM CDT WED JUN 26 2013
A CLUSTER OF STORMS TO THE NORTHWEST OF KEVV IS EXPECTED TO
DEVELOP UPSCALE THROUGH THE AFTERNOON. IT IS EXPECTED TO
ACCELERATE TO THE EAST AND SOUTHEAST...SO IT IS NOT CLEAR IF IT
WILL DEVELOP SOUTHWESTWARD FAST ENOUGH TO CLIP KEVV AND KOWB
BEFORE HEADING EAST OF THE AREA. TIMED MVFR TS IN A TEMPO GROUP
THROUGH THE AFTERNOON AT KEVV AND KOWB...BUT KEPT THE PREVAILING
CONDITIONS VFR. A GOOD GUST OF WIND WILL BE POSSIBLE WITH AN
OUTFLOW BOUNDARY EVEN IF THE STORMS STAY JUST NORTH OF THOSE TAF
SITES.
FARTHER SOUTHWEST...CONVECTION COULD DEVELOP AS WELL...BUT
CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME. ANY STORM THIS
AFTERNOON WILL HAVE TORRENTIAL RAIN AND VERY GUSTY WINDS.
IN THE ABSENCE OF CONVECTIVE OUTFLOW...SOUTHWEST WINDS WILL GUST
WELL OVER 20KTS THIS AFTERNOON. WINDS ARE EXPECTED TO VEER A BIT AND
DIMINISH THIS EVENING. A WEAK WIND SHIFT TO THE WEST NORTHWEST IS
EXPECTED OVERNIGHT IN THE WEST...AND WITH MIXING IN THE EAST
THURSDAY MORNING. SOME GUSTS INTO THE TEENS WILL BE POSSIBLE MID TO
LATE THURSDAY MORNING. A FAIRLY THICK VFR CU FIELD IS ADVERTISED
THURSDAY MORNING...ESPECIALLY IN THE NORTHEAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ILZ075>078-
080>094.
MO...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR MOZ076-086-
087-100-107>112-114.
IN...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR INZ081-082-
085>088.
KY...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR KYZ001>022.
&&
MESOSCALE...SMITH
SHORT TERM...DH
LONG TERM...SMITH
AVIATION...DRSHazardous weather outlook, Jun 26, 1:29 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1229 PM CDT WED JUN 26 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1229 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM FOR PORTIONS MAINLY EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD EXPECTATION. HAIL... LIGHTNING...AND HEAVY RAIN MAY LIKEWISE ACCOMPANY STORMS. REFER TO THE WATCH AND THE STORM PREDICTION CENTER OUTLOOKS FOR MORE DETAILS. A LAKE WIND ADVISORY IS ALSO IN EFFECT TODAY AS IS THE EXPECTATION FOR TRIPLE DIGIT HEAT INDICES. REFER TO THE ADVISORY AND THE SPECIAL WEATHER STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE SMALL CHANCES FOR THUNDERSTORMS OVER PART OR ALL OF THE OUTLOOK AREA FRIDAY THROUGH TUESDAY. ANY THUNDERSTORMS THAT OCCUR SHOULD REMAIN AT OR BELOW SEVERE LIMITS. HOWEVER...A FEW STORMS MAY PRODUCE SMALL HAIL AND LOCAL WIND GUSTS IN EXCESS OF 40 MPH. HEAT INDEX VALUES THURSDAY WILL LIKELY REACH INTO THE 100 TO 105 DEGREE RANGE ALONG AND WEST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR SEVERE THUNDERSTORM WATCH 372 MAINLY EAST OF THE MISSISSIPPI RIVER TODAY THROUGH 10 PM.
In the hours before
Special weather statement, Jun 26, 3:30 PM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 230 PM CDT WED JUN 26 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-270100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 230 PM CDT WED JUN 26 2013 ...HEAT INDEX BETWEEN 100 AND 105... THE COMBINATION OF TEMPERATURES TOPPING OUT IN THE LOWER 90S ALONG WITH ELEVATED HUMIDITY LEVELS IS PRODUCING PEAK HEAT INDEX VALUES THIS AFTERNOON OF 100 TO 105. THOSE SPENDING TIME OUTSIDE THIS AFTERNOON AND EARLY EVENING SHOULD TAKE IT EASY AND DRINK PLENTY OF FLUIDS.
Special weather statement, Jun 26, 6:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 516 PM CDT WED JUN 26 2013 ILZ080-084-MOZ076-086-087-270000- PERRY IL-JACKSON-PERRY MO-BOLLINGER-CAPE GIRARDEAU- INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE... PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU 516 PM CDT WED JUN 26 2013 ...STRONG TO SEVERE STORMS POSSIBLE EARLY THIS EVENING... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE SOUTHEAST AROUND 30 MPH ACROSS THE ST. LOUIS METROPOLITAN AREA. THERE ARE SOME INDICATIONS THAT THESE STORMS MAY STRENGTHEN AND ACCELERATE AS THE MOVE SOUTHEAST INTO PARTS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. SHOULD THESE STORMS CONTINUE TO PERSIST AT THE SAME STRENGTH AND SPEED...THEY WILL LIKELY MOVE NEAR A PINCKNEYVILLE ILLINOIS TO LITHIUM MISSOURI LINE BETWEEN 630 PM AND 700 PM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR JACKSON AND PERRY COUNTIES IN SOUTHWEST ILLINOIS UNTIL 10 PM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...BE PREPARED FOR GUSTY WINDS IN EXCESS OF 40 MPH...MODERATE TO LARGE HAIL AND TORRENTIAL RAINFALL WITH THE STRONGEST STORMS. SMITH
Special weather statement, Jun 26, 6:37 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 537 PM CDT WED JUN 26 2013 INZ082-262300- PIKE IN- 537 PM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE COUNTY IN SOUTHWEST INDIANA UNTIL 600 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PETERSBURG...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS THAT MAY BE IMPACTED INCLUDE... PETERSBURG. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Jun 26, 6:52 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 552 PM CDT WED JUN 26 2013 ILZ080-084-262330- JACKSON IL-PERRY IL- 552 PM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...AND NORTHERN JACKSON COUNTY IN SOUTHERN ILLINOIS UNTIL 630 PM CDT... AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLISVILLE...OR 12 MILES EAST OF CHESTER... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE LIKELY WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... DU QUOIN...AVA...ELKVILLE...DE SOTO...CAMPBELL HILL...VERGENNES AND DOWELL. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:40 AM EDT | Lake Wind Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 14 hr |
Nearby
Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.